# SDR USAA2012032900001

- Difficulty date: March 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 57,419 hours, 39,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C5 CHECK - EMERGENCY LIGHTING AFT OF THE RIGHT WING TRAILING EDGE, WING TO BODY FAIRING IS INOP.  FOUND MOISTURE DETERIORATED SEAL & BAD LIGHT BULB.  CLEANED OUT MOISTURE IN AREA, REPLACED LIGHT BULB & GASKET & SEALED OUTER LIGHT ASSEMBLY.  OPS CHECK GOOD.
